# SDR SWI2023F00001

- Difficulty date: January 24, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DD1 INTERCOSTAL IS CORRODED     (C-CHECK RO 3/11/2023)    REMOVED AND REPLACED PAX DOOR AFT DD1 INTERCOSTAL, CLEAT AND BRACKETREF CRJ 200 SRM 51-42-06 AND DWG 601R31702 REV. N. COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS. C/W 51-900-1003-SKY LEAK CHECK GOOD
